# SDR HNAA2025062500462

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 44,598 hours, 41,578 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 LEAK IN FLIGHT DURING CLIMB.  R & R FOUR O-RINGS ON BLEED AIR DUCT COUPLING IN AFT AVIONICS BAY AT L/H FWD FIREWALL IAW AMM 36-11-09. LK CHECK & OPS CHECKS GOOD.
